副高

名称:黄健沨

职称:副教授

研究方向:微分方程定性理论及应用

电邮:thuangjf@jnu.edu.cn

联系方式:85220454

教育背景

2008-2011   中山大学  应用数学(硕博连读)  理学博士(导师 赵育林) 

工作经历

2015.12-至今            暨南大学         数学系          副教授

2013.08-2015.11      暨南大学         数学系           讲师

2011.08-2013.07      复旦大学    数学科学学院    博士后 (合作导师 袁小平)

2016.09  - 2017.09     巴塞罗那自治大学数学系学术访问(CSC资助)

讲授课程

高等数学,微积分,线性代数,概率与数理统计等.

招生意向

微分方程定性理论及应用

科研成果

在JDE、DCDS、NA、JMAA、NoDEA等杂志发表学术论文十余篇;主持国家青年项目一项,博士后面上项目一等资助一项,暨南大学科研培育与创新基金一项;参与国家项目两项 。

主持项目:

1. 国家青年基金项目:系数变号的广义Abel方程的几何性质与周期解问题,2015-2017,(No.11401255).

2. 53批中博士后科学基金面上资助,三维微分系统Hopf分支及相关问题,(NO.2013M530174.

3. 暨南大学科研培育与创新基金,三维微分系统奇点分支及Abel方程,2014 - 2015.

研究论文

  1. Jianfeng Huang, Hihua Liang, Jaume Llibre, Non-existence and uniqueness of limit cycles for planar system with homogeneous nonlinearities, Journal of Differential Equations, 2018, in press.
  2. Jianfeng Huang, Hihua Liang, An uniqueness criterion of limit cycles for the polynomial systems with homogeneous nonlinearities, Journal of Mathematical Analysis and Applications, 457(2018), 498-521.
  3. Yuye Jin, Jifanfeng Huang, On the number of limit cycles of a kind of piecewise smooth equation, 2018, submitted.
  4. Jianfeng Huang, Hihua Liang, Estimate for the number of limit cycles of Abel equation via a geometric criterion on three curves, Nonlinear Differential Equations and Applications, 24(2017), DOI:10.1007/s00030-017-0469-3.
  5. Jianfeng Huang, Hihua Liang, Limit cycles of planar system defined by the sum of two quasi-homogeneous vecter fields, 2016,submitted.
  6. Jianfeng Huang, Hihua Liang, A geometric criterion for generalized Abel equation having at most m isolated periodic solutions, arXiv:1606.04776, 2015, submitted.
  7. Hihua Liang, Jianfeng Huang, Classification of global phase portraits of planar quartic quasi-homogeneous polynomial differential systems, Nonlinear Dynamics,2014,78(3),1659-1681.
  8. Hihua Liang, Jianfeng Huang, Cyclicity of period annulus of a quadratic reversible system with degenerate critical pointInternational Journal of Bifurcation and Chaos, 2013,23(6), 1350106(DOI:10.1142/S021812741350106x).
  9. Jianfeng Huang, Yulin Zhao, Periodic solutions for equation x’=A(t)x^m+B(t)x^n+C(t)x^l with A(t) and B(t) changing signs, Journal of Differential Equations, 2012,253(1), 73-99.
  10. Jianfeng Huang, Yulin Zhao, Bifurcation of isolated closed orbits from degenerated singularity in R^3, Discrete and Continuous Dynamical System –A,2013,33(7),2861-2883.
  11. Jianfeng Huang, Yulin Zhao, The projective vector field of a kind of three-dimensioanl quasi-homogeneous system on S^2, Nonlinear Analysis: Theory, Methods & Applications,2011,74(12), 4088-4104.
  12. Jianfeng Huang, Yulin Zhao, Extended quasi-homogeneous polynomial system in R^3,Nonlinear Differential Equations and Applications,2013,20(6), 1771-1794.
  13. Jianfeng Huang, Yulin Zhao, The limit set of trajectory in quasi-homogeneous system in R^3, Applicable Analysis,2012,91(7), 1279-1297.
  14. Jianfeng Huang, Yongjin Li, The Hahn-Banach theorem on arbitrary groups. Kyungpook Math. J., 49(2009), no. 2, 245-254.